# SDR SIMA20131020008

- Difficulty date: October 20, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 23,851 hours, 19,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLOOR EMERGENCY LIGHT HAS A BROKE WIRE.  R & R NR 2 FLOOR EMRGENCY LIGHT STRIP IAW AMM 33-50-12, OPS CHECKED GOOD.
